MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Codes Hypoglycemia (1912); Increased Appetite (4570)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Consumer reported complaint for dead meter.Customer had purchased the true focus meter a month ago.The test strips are expired: manufacturer¿s expiration date is 09/30/2023 and open vial date was not disclosed.Customer also stated that she could not find the battery for the meter.The customer feels well and did not report any symptoms.Customer stated that last night she didn't eat well; due to the chemotherapy she had lost her appetite.Customer stated this morning she wasn't feeling well, she was extremely hungry, and she had called 911.The paramedics had tested the customer's blood glucose and obtained result of 50 mg/dl fasting.The diagnosis was low blood glucose and customer was given glucose tablets.Customer's blood glucose was tested an hour later and it was 90 mg/dl non fasting.Paramedics had inserted a new battery in the true focus and the meter wasn't coming on; customer was advised to return to pharmacy.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting paramedics due to symptoms (extreme hunger).Meter and test strips were not returned for evaluation.Note: manufacturer made several attempts to contact customer to ensure the customer was no longer experiencing symptoms and to ensure the customer¿s initial concern was resolved- unable to establish contact with customer.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18495421
Report Number1000113657-2024-00017
Device Sequence Number12508822
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2023
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberNY1011
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/18/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown